Lancaster EPrints

Coulomb finite-size effects in quasi-two-dimensional systems

Wood, B. and Foulkes, W. M. C. and Towler, M. D. and Drummond, Neil (2004) Coulomb finite-size effects in quasi-two-dimensional systems. Journal of Physics: Condensed Matter, 16 (6). pp. 891-902. ISSN 1361-648X

Full text not available from this repository.

Abstract

The model periodic Coulomb interaction (Williamson et al 1997 Phys. Rev. B 55 R4851) is a replacement for the Ewald sum, developed to reduce finite-size errors in the simulation of extended 3D systems. We investigate the generalization of this technique to quasi-2D systems; we show through testing in quantum Monte Carlo simulations that while the new interaction reduces the calculation time dramatically it does not reduce finite-size errors. We explain this by analysing the finite-size errors generated when using the Ewald sum.

Item Type: Article
Journal or Publication Title: Journal of Physics: Condensed Matter
Subjects: Q Science > QC Physics
Departments: Faculty of Science and Technology > Physics
ID Code: 55618
Deposited By: ep_importer_pure
Deposited On: 10 Jul 2012 10:07
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 23:45
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/55618

Actions (login required)

View Item